# SDR DALA2023052204082

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2773398) DURING INSPECTION FOUND CORROSION*** ON LH WING FRONT SPAR UPPER RH CORNER WS 564.50 APPROX. (ACCESS PANEL 521 SB). REPAIRED CORROSION PER ERA 608101-14.
